# SDR FDEA201008253131

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA017856
- Condition: Cracked
- Location: Bs 1259-1299
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC FLOOR PANEL FROM STA 1259-1299, RBL 70-107 IS CRACKED AND DELAMINATED.  FABRICATED FLOOR PANEL IAW DWG SRZ 25-005, REV "H".
